# SDR 2024FA0000180

- Difficulty date: February 19, 2024
- Submitted: February 19, 2024
- Operation: General aviation
- Aircraft: N1SN
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4163
- Aircraft time: 4,968 hours, 2,998 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9000019901
- Part serial: 1049
- Condition: Cracked
- Location: Mlg
- Part time: 95 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE HAVE HAD 3 INSTANCES ON OUR AIRCRAFT OF THE MAIN LANDING GEAR TIRE HUB CRACKING.  TWO OF WHICH RESULTED IN FLAT TIRES UPON LANDING.  THESE HAPPENED IN JULY 2022, SEPTEMBER 2022 AND NOW A THIRD ONE THIS WEEK WHICH WAS FOUND BY MAINTENANCE PRIOR TO THE CRACK PROGRESSING ALL THE WAY THROUGH THE OUTER HUB RIM AND DID NOT RESULT IN LOSS OF AIR PRESSURE.  ALL OF THE CRACKED TIRES HAVE BEEN FOUND TO BE CRACKED IN THE EXACT SAME PLACE ON THE HUB.  THERE IS A PART NUMBER STAMPED INTO THE METAL ON THE OUT RING, PART NUMBER 900001990-1.  ALL OF THE CRACKS START AND PROGRESS THROUGH THE RING IN THE EXACT SAME SPOT THERE THE (-1) OF THE PART NUMBER IS STAMPED.  I HAVE PICTURES AND SUPPORTING DOCUMENTATION IF REQUESTED.
